# SDR FDEA202008192302

- Difficulty date: August 19, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB12431
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE AT APPROX XOS 646 OUTBOARD OF FUEL PANEL, INTERNAL BEADED DOUBLER HAS CRACKS AROUND TWO (2) FASTENERS, MARKED.  0000829504: MARTINEZ, MARK A - 23-SEP-2020 03:04.  INSTALLED DOUBLER AS REQUIRED, PER MD10 SRM NR 57-10-00 VOL-I FIG-71.
